MathSciNet Relay Station
MathSciNet bibliographic data
MR1003700 (90m:65222) 65R20
Atkinson, Kendall E. A discrete Galerkin method for first kind integral equations with a logarithmic kernel. J. Integral Equations Appl. 1 (1988), no. 3, 343–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement